Title: Curvature tensors on almost hermitian-manifolds
Authors: Tricerri, F ×
Vanhecke, Lieven #
Issue Date: 1981
Publisher: Amer mathematical soc
Series Title: Transactions of the american mathematical society vol:267 issue:2 pages:365-398
ISSN: 0002-9947
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science